# SDR P2EA00323

- Difficulty date: October 31, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 124NJ
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 230 - ON APPROACH WHEN LANDING GEAR WAS EXTENDED, THREE GREEN LIGHTS APPEARED INITIALLY.  ON 2-MILE FINAL, THREE RED LIGHTS ILLUMINATED.  LANDING GEAR WAS EXTENDED BY EMERGENCY PROCEDURES AND MCI - FLT 230 - AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED AND TAXIED TO GATE WITH NO INCIDENT.  CLEANED AND LUBRICATED MAIN LANDING GEAR HANDLE IAW MM 32-31-0, OPERATIONAL CHECK NORMAL.  (X)
